# SDR FDEA202205251296

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Clamp
- Part number: 114T24561
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RIGHT WING LEADING EDGE FUEL PANEL IB HOLD OPEN BRACKET ATTACH ANGLE IS CRACKED REMOVED & REPLACED CLIP IAW BAC DWG 114T2450, SHEET 19, REV -
